# SDR SWIA201024971

- Difficulty date: October 2, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 18,037 hours, 16,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3RD OVERHEAD EMERGENCY LIGHT OUT OF SERVICE.  (FLT 3072)  RELAMPED EMERGENCY LIGHT.
